Citation Relationships

Legends: Link to a Model Reference cited by multiple papers


Chen X (1997) Existence, uniqueness, and asymptotic stability of traveling waves in nonlocal evolution equations Adv Differ Equat 2(1):125-160

References and models cited by this paper

References and models that cite this paper

Ermentrout GB, Terman DH (2010) Mathematical Foundations of Neuroscience Interdisciplinary Applied Mathematics, Antman SS:Marsden JE:Sirovich L:Wiggins, ed. pp.1 [Journal]
   Mathematical Foundations of Neuroscience (Ermentrout and Terman 2010) [Model]
(1 refs)